š Up to 70% Off Selected ItemsShop Sale
Geri-Care Ibuprofen Coated Tablets, 200 Mg
McKesson Ibuprofen Tablets. 200 mg Each. Advanced Formula. Pain Reliever / Fever Reducer. Compares to the active ingredient in Advil tablets. Not Made With Natural Rubber Latex. Advil is a registered trademark of Wyeth Consumer Healthcare.
Product Information
Product Information
Shipping & Returns
Shipping & Returns

Geri-Care Ibuprofen Coated Tablets, 200 Mg
Geri-Care Ibuprofen Coated Tablets, 200 Mg
McKesson Ibuprofen Tablets. 200 mg Each. Advanced Formula. Pain Reliever / Fever Reducer. Compares to the active ingredient in Advil tablets. Not Made With Natural Rubber Latex. Advil is a registered trademark of Wyeth Consumer Healthcare.
$2.05
Geri-Care Ibuprofen Coated Tablets, 200 Mgā
$2.05
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
McKesson Ibuprofen Tablets. 200 mg Each. Advanced Formula. Pain Reliever / Fever Reducer. Compares to the active ingredient in Advil tablets. Not Made With Natural Rubber Latex. Advil is a registered trademark of Wyeth Consumer Healthcare.























